File(s) not publicly available

A new delay-dependent stability criterion for linear neutral systems with norm-bounded uncertainties in all system matrices

journal contribution
posted on 06.12.2017, 00:00 by Qing-Long Han
This paper deals with the problem of robust stability for a class of uncertain linear neutral systems. The uncertainties under consideration are of norm-bounded type and appear in all system matrices. A new delay-dependent stability criterion is obtained and formulated in the form of linear matrix inequalities (LMIs). Neither model transformation nor bounding technique for cross terms is involved through derivation of the stability criterion. Numerical examples show that the results obtained in this paper significantly improve the estimate of the stability limit over some existing results in the literature.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

36

Issue

8

Start Page

469

End Page

475

Number of Pages

7

ISSN

0020-7721

Location

Oxfordshire

Publisher

Taylor & Francis

Language

en-aus

Peer Reviewed

Yes

Open Access

No

Acceptance Date

14/04/2005

External Author Affiliations

Faculty of Informatics and Communication; TBA Research Institute;

Era Eligible

Yes

Journal

International Journal of Systems Science

Exports